# SDR 97FDEA00527

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654237026
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESSING SKIN ON NR 0648, FOUND STRINGER TO BE CRACKED AT BS 460, STRINGER 8 LT.  *S/D*  REMOVED DAMAGED SEGMENT OF STR 8 LT, BS 450 TO 490 IAW FED-EX SRM 53-10-3.  FABRICATED SEGMENT OF STR 8 LT, BS 450 TO 490 AND PLATES IAW FED-EX SRM 53-10-3.  ALODINED AND PRIMED SEGMENTS AND STRAPS IAW FED-EX SRM 51-40-5 AND 51-10-2.  INSTALLED PARTS PER FED-EX SRM 53-10-3.
